MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS, INC. HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM - HEMOCHRON SIGNATURE ELITE INSTR

ACCRIVA DIAGNOSTICS, INC. HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM - HEMOCHRON SIGNATURE ELITE INSTR
Model Number ELITE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
This mdr references accriva diagnostics' complaint number (b)(4) for the hemochron whole blood microcoagulation system - hemochron signature elite instrument (b)(6).The instrument has no expiration date.Analysis of production records did not provide any information relevant to this complaint.The dhr for elite instrument (b)(6) was reviewed and analyzed for potential non-conformities, or anomalies, which could have led to this complaint allegation.Review and analysis indicated no non-conformities or anomalies that can be a factor or a potential root cause to the aforementioned allegation.The product initial release testing was found to meet all specifications.Accriva diagnostics, inc.Has requested further information from the reporter and is awaiting a response.
 
Event or Problem Description
Healthcare professional reported that a hemochron signature elite analyzer was used on several patient cases where they observed unexpected results.These cases involved patients who went into arrest.One patient could not be resuscitated, resulting in death.No additional details or patient information are available at this time.
 
Additional Manufacturer Narrative
Follow-up 1: following the initial mdr report, hemochron signature elite instrument se12657 was returned to accriva for evaluation.The instrument was tested and met all test criteria.No errors occurred during testing, and the complaint could not be reproduced.In addition, a review of in-house testing performed on retains of the associated cuvette lots showed that the cuvettes performed as expected based on established specifications: cuvette lot a5jlr015 tested under lsr 2025-css-058, and cuvette lot a5jlr011 tested under lsr 2025-css-050.Based on the investigation findings and the information available, the adverse event problem codes have been updated as follows: health effect clinical code (e): 4580 - insufficient information.Health effect impact code (f): 1802 - death.Medical device problem code (a): 3190 - insufficient information.Component code (g): 593 - analyzer.Type of investigation (b): 10 - testing of actual/suspected device; 3331 - analysis of production records.Investigation findings (c): 213 - no device problem found.Investigation conclusions (d): 4315 - cause not established.The number of patients affected remains unconfirmed as the initial reporter has not responded to accriva's request for this information.
 
Event or Problem Description
Healthcare professional reported that a hemochron signature elite analyzer was used on several patient cases where they observed unexpected results.These cases involved patients who went into arrest.One patient could not be resuscitated, resulting in death.The number of patients involved was not specified.The patient who passed away was undergoing a coronary intervention procedure.No error codes were seen from the instrument, and electronic quality control (eqc) and liquid quality control (lqc) testing passed.No other medical or laboratory information was provided.

Brand Name
HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM - HEMOCHRON SIGNATURE ELITE INSTR
Common Device Name
HEMOCHRON SIGNATURE ELITE
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS, INC.
6260 sequence drive
san diego CA 92121
Manufacturer (Section G)
ACCRIVA DIAGNOSTICS, INC.
6260 sequence drive
san diego CA 92121
Manufacturer Contact
wenni haley
6260 sequence drive
san diego, CA 92121
8582632322
MDR Report Key22375004
Report Number2250033-2025-00001
Device Sequence Number17246594
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Patient Weight100 KG